# SDR HYIA20160108001

- Difficulty date: January 5, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 200
- Aircraft time: 41,386 hours, 51,281 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: AE1012A00
- Part serial: 78
- Condition: Defective
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED ON APPROACH TO LAND, RECIRCULATION FAN NR 2 FAULTED, BEFORE FAULT THERE WAS A UNIQUE SMELL.  REMOVED & INSTALLED NR 2 RECIRCULATION FAN IAW 42 AMM JIC 21-22-21 RAI 10000.  OPERATIONALLY TESTED GOOD IAW 21-22-21-OPT-00100.  NO DISTINCTIVE SMELL NOTED AT THIS TIME.
